# SDR DALA2020110903640

- Difficulty date: November 5, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 60,779 hours, 22,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION OUT OF LIMITS ON TIE DOWN BETWEEN STA 777 AND STA 767 AND LBL 17.24 AT AFT CARGO COMPARTMENT.  TIE DOWN BETWEEN STATION 777 AND STA 767 AND LBL 17.24 AT AFT CARGO COMPARTMENT WAS REPAIRED, PER B737-800 SRM 53-00-53-2R REPAIR 3.
